Original Articles

ABOUT THE RADIUS OF CONVERGENCE OF THE ZETA FUNCTION OF AN ADDITIVE ARITHMETICAL SEMIGROUP

Published in: Quaestiones Mathematicae
Volume 24, issue 3, 2001, pages: 355–362
DOI: 10.1080/16073606.2001.9639224
Author(s): Richard Warlimont, South Africa
Keywords: 11N45

Abstract

Let (G, ∂) be an additive arithmetical semigroup in John Knopfmacher's sense with f(n), g(n) denoting the number of all elements, prime elements of G with degree ∂ = n.

Get new issue alerts for Quaestiones Mathematicae